A member asked:

My daughter has small red bumps all over her body. injection site of last immunization bruised, swelling with bumps in it?

A doctor has provided 1 answer
Dr. Valerie Sutherland answered

Specializes in Internal Medicine

Red, raised bumps are most commonly a sign of an allergic reaction. Swelling and bruising is not unexpected at the site of any injection, however. If there are any signs of difficulty breathing or fever, then a personal evaluation would be prudent. If she is otherwise normal, observe and contact pediatrician if it does not resolve. Report the reaction to the pediatrician.

Answered Feb 5, 2017

2.6k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...